| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens ((b)(6), +17.5d) was implanted backwards in the right eye on (b)(6) 2025.The lens was successfully flipped to the correct orientation during a secondary surgery on (b)(6) 2026.Due to instability of the capsular bag and zonules, the lal was placed in the sulcus.